# SDR 2006FA0000018

- Difficulty date: January 11, 2006
- Submitted: January 11, 2006
- Operation: General aviation
- Make and model: Cessna 182M
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Part number: 12161074
- Condition: Deformed
- Location: Selector Valve
- Component: Fuel Sel Valve
- Component part number: 07166131
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

RESEALED FUEL SELECTOR VALVE PN 0716613-1 AND DURING A LEAK TEST LEAKAGE WAS FOUND FROM ONE OF THE PN 1216107-4 SEALS. INVESTIGATION FOUND THAT THE SEAL FACE WAS DEFORMED AND THAT MOLD LINES FROM THE INJECTION MOLDING PROCESS CAUSED VOIDS IN THE SEALING SURFACE.
